# SDR AALA20101211TUL01

- Difficulty date: December 11, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N110HM
- Make and model: Doug DC-9-83
- Aircraft serial: 49787
- Aircraft time: 53,987 hours, 33,735 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Boot
- Part number: 70056950016
- Condition: Defective
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CRP - INFLIGHT MFE-DFW.  CREW REPORTED TAIL TEMP HIGH LIGHT ILLUMINATED DURING FLIGHT.  EMERGENCY DECLARED FLIGHT DIVERTED CRP LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED BOOT.  SYSTEM GROUND CHECK NORMAL OPERATION.
